# SDR NWAA093029875

- Difficulty date: August 19, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 68,749 hours, 63,182 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEAVING FL300, THE RED "CABIN PRESS" WARNING LIGHT ILLUMINATED WITH THE CABIN ALTITUDE BETWEEN 12,000 AND 13,000 FT.  FLIGHT WAS ALREADY CLEARED TO FL120 BUT CAPTAIN DIRECTED AN IMMEDIATE TO 10,000 AND EXECUTED THE RED BORDERED CHECK LIST.  THE MASKS DID NOT DEPLOY.  UPON COMPLETION OF THE RB CHECK LIST THE CABIN WAS STARTING TO DESCEND.  AT FL170 THE CABIN SEEMED TO BE RE-PRESSURIZING, ALTHOUGH THE CABIN NEVER DID CATCH UP WITH THE DESCENT SCHEDULE.  NO EMERGENCY WAS DECLARED, NO SPECIAL HANDLING REQUIRED, AND THERE WAS NO RAPID LOSS OF PRESSURIZATION.  ONCE THE CABIN ALTITUDE REACHED 10,000 THE USE OF THE FLIGHT DECK OXYGEN WAS TERMINATED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AT SCHEDULED DESTINATION.
